UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1240

タイトル: Analogue of Flat Basis and Cohomological Intersection Numbers for General Hypergeometric Functions
著者: Kimura, Hironobu
キーワード: hypergeometric function
de Rham cohomology
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 2, Page 415-436
抄録: The general hypergeometric functions of confluent type given by $1$-dimensional integral are studied. To such functions, the rational de Rham cohomology group is associated and cohomological intersection numbers for a good basis are computed explicitly, using the property of the basis analogous to the flat basis of simple singularity of $ A $-type.
URI: http://hdl.handle.net/2261/1240
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060206.pdf170.25 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください